# SDR CALA2018100802081

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 23,300 hours, 2,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ECRA 5720-03048, A/C REQUIRES DIP FOR DTA OF RT FLAP AUX RIB REPAIR ISSUED DIP FOR PLANNING TO CONTACT ENGINEERING AFTER 20 JULY 202 0 BUT BEFORE 20 AUG 2020 FOR PERMANENT REPAIR, REF ECRA 5720-030 48 RH WING INBOARD FIXED TRAILING EDGE AUX D RIB ASSEMBLY (PN: 152Z6145-56) UPPER OUTBOARD FLANGE WAS FOUND CRACKED. INTERIM REPAIR PER PART 1 OF EC/RA 5270-03048. NO INSPECTION REQUIREMENT. PERMANET REPAIR PER PART 3 OF EC/RA. TOMC-APPROVAL FROM SC1ELBYC COMMENT CORRECTION TO TOMC ENTRY, CORRECT EC/RA REF IS 5720-03048 TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED RECORDS UPDATE ITEM TO BE PERMANENTLY REPAIRED BEFORE 24-SEPT-2020. INIT: PLN/ENG >20JUL20 <20AUG20......LT/N081629
